Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2007, Article ID 87171, 5 pages
http://dx.doi.org/10.1155/2007/87171
Research Article

Controllable and Observable Polynomial Description for 2D Noncausal Systems

Department of Mathematics and Statistics, Sultan Qaboos University, P.O. Box 36, Al-Khodh 123, Oman

Received 26 February 2007; Accepted 19 May 2007

Academic Editor: Tongwen Chen

Copyright © 2007 M. S. Boudellioua. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. S. Boudellioua, “Controllable and Observable Polynomial Description for 2D Noncausal Systems,” Journal of Control Science and Engineering, vol. 2007, Article ID 87171, 5 pages, 2007. https://doi.org/10.1155/2007/87171.